MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR L IMPLANT HOLDER; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE ANCHOR L IMPLANT HOLDER; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48992001
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during surgery after releasing the lever implant inserter could not be removed from implant.Implant was able to remove from the inserter by pulling side out with nerve hook.
 
Additional Manufacturer Narrative
Visual, dimensional and functional analysis could not be performed as the device was not returned.Manufacturing history was reviewed and no issues were identified.The definitive root cause of the event cannot be determined from the given information.
 
Event or Problem Description

Brand Name
ANCHOR L IMPLANT HOLDER
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6800029
Report Number0009617544-2017-00321
Device Sequence Number13485786
Product Code ODP
UDI-Device Identifier07613252602774
UDI-Public(01)07613252602774
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48992001
Device Lot Number131777
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1